# SDR DALA2019022651227

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 74,994 hours, 13,898 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1813 - ATB - AFTER TAKEOFF WHEN GEAR HANDLE SELECTED UP RECEIVED RIGHT MAIN LANDING GEAR UNSAFE LIGHT, GEAR DISAGREE MESSAGE, AND GEAR DOOR MESSAGE. VIBRATIONS FELT AT SPEEDS UP TO 240 KIAS. CORRECTIVE ACTION - REPLACED MAIN GEAR OPERATED SEQUENCE VALVE AND JURY STRUT SPRING.
